# SDR SWIA2020042350226

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 625 INTERCOSTAL AT STR 14L NEXT TO SKIN CRACKED   (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED NEW INTERCOSTAL AT FS625.00 STGR14L. REF C RJ200 SRM AND DWG. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR DETAILS.
